# SDR CALA0400610

- Difficulty date: August 23, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 46,741 hours, 25,818 cycles
- Engine: Ge CFM563B1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498157
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN STRINGER 16L AT STA 500C.  A NEW STRINGER SECTION WAS SPLICED IN IAW SRM 53-00-03.
